# SDR DALA2023082206839

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 55,996 hours, 25,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 CEILING EMERGENCY LIGHT ABOVE ROW 3C INOPERATIVE. CORRECTIVE ACTION: REATTACHED LIGHT ASY IAW B757 33-51-05. LIGHT TEST GOOD. (4481789)
